# SDR WVER2016122750901

- Difficulty date: December 19, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N509MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10094
- Aircraft time: 34,718 hours, 24,321 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Bs 280
- Part time: 34,718 hours, 24,321 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 CROSSBEAM J ANGLE, DOOR POST ANGLES, AND FILLER STRIP CORRODED.
